| Model Number |
8403ZX |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that, unfortunately, our c-mac 8403zx has suffered another failure.During glottis passage, both screens suddenly failed without any warning.Initially, a dark screen appeared, followed shortly afterwards by a frozen image and then undefined image fragments.A second bronchoscope also showed nothing.Changing the available connections was also unsuccessful.No negative impact in state of health reported.
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
Additional Manufacturer Narrative
Result of investigation: during the inspection the error description provided by the customer "screen failed" was not confirmed.The device met the test specifications at the time of delivery.During the technical inspection of the returned product no failure or defect was found.The device works as intended.The event is filed under internal karl storz complaint id: (b)(4).